Please use this identifier to cite or link to this item:
Title: Composition operators acting on weighted Dirichlet spaces
Author: Pau, Jordi
Pérez, Patricio A.
Keywords: Teoria d'operadors
Operadors lineals
Funcions de variables complexes
Funcions analítiques
Operator theory
Linear operators
Functions of complex variables
Analytic functions
Issue Date: 15-May-2013
Publisher: Elsevier
Abstract: We study composition operators acting on weighted Dirichlet spaces. We obtain estimates for the essential norm, describe the membership in Schatten-Von Neumann ideals and characterize the composition operators with closed range.
Note: Versió postprint del document publicat a:
It is part of: Journal of Mathematical Analysis and Applications, 2013, vol. 401, num. 2, p. 682-694
Related resource:
ISSN: 0022-247X
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
622268.pdf295.76 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.